ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Invariant Imbedding in Stochastic Geometry

Ambartzumian, R. V. (1998) Invariant Imbedding in Stochastic Geometry. Հայաստանի ԳԱԱ Զեկույցներ, 98 (3). pp. 185-196. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1087Kb

Item Type:Article
Additional Information:Հաստատադիր ներդրման եղանակը ստոխաստիկ երկրաչափության մեջ։ Инвариантное вложение в стохастической геометрии.
Uncontrolled Keywords:Համբարձումյան Ռ. Վ., Амбарцумян Р. В.
Subjects:Q Science > QA Mathematics
ID Code:6003
Deposited By:NAS Reports
Deposited On:29 May 2013 14:19
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page